# SDR FDEA201112165322

- Difficulty date: December 16, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 18,915 hours, 10,198 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Adapter
- Part number: A53275411202
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FR 66 BETWEEN SEAT TRACKS 4 LT & 5 LT,  CLEVIS ADAPTER HAS WEAR DAMAGE ON SCALLOP.  REMOVED CORROSION, FOUND OUT OF LIMITS IAW SRM 53-10-15, FIG 103.  R & R CEVIS ADAPTER IAW SRM 51-72-10, PG 1-3.
